Mathematical models of economic growth

Krasovskii, A.A. ORCID: https://orcid.org/0000-0003-0940-9366 & Tarasyev, A.M. (2008). Mathematical models of economic growth. Vestnik of the Liberal Arts University, Ekaterinburg 1 (8) 109-136.

Full text not available from this repository.
Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Vestnik of the Liberal Arts University, Ekaterinburg; 1(8):109-136 [2008]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:40
Last Modified: 27 Aug 2021 17:20
URI: http://pure.iiasa.ac.at/8488

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313